Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 431, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 14, 2012, 7:06 PM CDT for Bryan County, Marshall County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2012, 7:06 PM CDT (00:06 UTC)
- Expired
- Aug 14, 2012, 7:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Bryan County, OK, Marshall County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 156 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 7:25 PM CDT | TSTM WND DMG | Cartwright, OK | TREE DAMAGE/LARGE LIMBS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 6:04 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3768 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS54 KOUN 150006
SVROUN
OKC013-095-150045-
/O.NEW.KOUN.SV.W.0431.120815T0006Z-120815T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT TUE AUG 14 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 745 PM CDT
* AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING DAMAGING WINDS
IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR LAKE
TEXOMA...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
DURANT...CALERA...COLBERT...ACHILLE...KEMP...HENDRIX...
WOODVILLE...CARTWRIGHT...LAKE TEXOMA AND MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS ALSO EXPECTED WITH THIS STORM IN ADDITION TO
WIND DRIVEN DIME TO NIKEL SIZED HAIL...MOVE INSIDE A STURDY BUILDING
UNTIL THE STORM HAS PASSED.
TAKE SHELTER IN A STURDY BUILDING. BOATERS SHOULD RETURN TO
SHORE. AVOID LOW LYING AREAS AND FLOODED ROADS.
&&
LAT...LON 3378 9643 3377 9650 3382 9653 3382 9658
3385 9663 3389 9659 3389 9663 3392 9666
3384 9670 3382 9675 3387 9681 3396 9681
3402 9635 3370 9632 3368 9635
TIME...MOT...LOC 0001Z 265DEG 12KT 3388 9669
$$
AUSTIN1 follow-up statement
664
WWUS54 KOUN 150035
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT TUE AUG 14 2012
OKC013-095-150045-
/O.CON.KOUN.SV.W.0431.000000T0000Z-120815T0045Z/
BRYAN OK-MARSHALL OK-
735 PM CDT TUE AUG 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT FOR SOUTHWESTERN BRYAN AND EXTREME SOUTHEASTERN MARSHALL
COUNTIES...
AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CARTWRIGHT...MOVING EAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
DURANT...CALERA...COLBERT...ACHILLE...KEMP...MEAD...HENDRIX AND
CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
TAKE SHELTER IN A STURDY BUILDING. BOATERS SHOULD RETURN TO SHORE.
AVOID LOW LYING AREAS AND FLOODED ROADS.
&&
LAT...LON 3378 9643 3377 9650 3382 9653 3382 9658
3385 9663 3388 9659 3390 9663 3396 9661
3400 9654 3402 9635 3370 9632 3369 9635
TIME...MOT...LOC 0033Z 265DEG 12KT 3389 9656
$$
AUSTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:28 PM CDT, 38 minutes earlier.
Area forecast discussion, Aug 14, 6:28 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 628 PM CDT TUE AUG 14 2012 .AVIATION... GUSTY EAST TO NORTHEAST WINDS WILL PREVAIL THROUGH AROUND 03Z AT ALL TAF SITES BUT KGAG/KWWR/KPNC. ISOLD TO SCT SHRA/TSRA WILL BE MOST LIKELY TO IMPACT KHBR/KCSM/KLAW/KSPS THROUGH AROUND 05Z. THEREAFTER...MOST ACTIVITY SHOULD GRADUALLY DIMINISH OVERNIGHT. MVFR TO IFR VSBYS CAN BE EXPECTED WITH STRONGER STORMS...ALONG WITH VARIABLE AND GUSTY WINDS OF 40 TO 50 MPH. EXPECT VFR CONDITIONS TO RETURN TO ALL TAF SITES LATE THIS EVENING AND OVERNIGHT WITH WINDS BECOMING MORE SOUTHEASTERLY THROUGH TIME. && .PREV DISCUSSION... /ISSUED 353 PM CDT TUE AUG 14 2012/ DISCUSSION... HRRR HAS BEEN CONSISTENT IN DEVELOPING CONVECTION ACROSS THE EASTERN TEXAS PANHANDLE THIS AFTERNOON AND STORMS HAVE FORMED IN THIS GENERAL AREA DURING THE PAST HOUR. OTHER STORMS ARE ATTEMPTING TO DEVELOP ACROSS WESTERN NORTH TEXAS WHERE TEMPERATURES ARE IN THE LOW 100S AND DEWPOINTS IN THE 50S. STORMS ARE MOVING EAST THIS AFTERNOON BUT SHOULD GRADUALLY DRIFT SOUTHEAST AS A MID-LEVEL TROUGH CONTINUES TO MOVE ACROSS KANSAS/WESTERN MISSOURI. BETTER CHANCES FOR STORMS ARE EXPECTED TO LAST THROUGH THE LATE EVENING AND EARLY OVERNIGHT HOURS...MAINLY ACROSS SOUTHWEST...SOUTH CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. EXPECT MOST OF THE RAIN...WHICH HAS DROPPED TEMPS INTO THE 60S...ACROSS NORTHERN OKLAHOMA WILL BE IN NORTHEAST OKLAHOMA BY THE EARLY EVENING. EC MODEL BRINGS ANOTHER SHORTWAVE ACROSS THE SOUTHERN PLAINS WEDNESDAY NIGHT INTO EARLY THURSDAY. THEREFORE...WILL MAINTAIN LOW CHANCES FOR STORMS MOST AREAS FOR WEDNESDAY EVENING/NIGHT. MOST MODEL BRING A COLD FRONT INTO NORTHERN OKLAHOMA EARLY THURSDAY MORNING WITH A SLOW MOVEMENT SHOULD DURING THE DAY. SURFACE FRONT IS EXPECTED TO BE NEAR THE RED RIVER/NORTH TEXAS BY 12Z FRIDAY. FOR NOW WILL GO WITH HIGHEST POPS FOR THURSDAY AFTERNOON ACROSS CENTRAL/NORTHERN OKLAHOMA WITH BETTER CHANCES SHIFTING SOUTH THURSDAY NIGHT. EC BRINGS A COUPLE OF WAVES WITHIN A NORTH TO NORTHWEST/FLOW OVER THE WEEKEND. UNTIL THEN...ADDITIONAL STORMS MAY FORM NEAR AND NORTH OF THE SURFACE FRONT. WILL GO WITH A MAINLY DRY FORECAST FOR SUNDAY-TUESDAY WITH WARMER TEMPS EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 98 72 93 / 20 20 20 40 HOBART OK 68 100 72 94 / 60 20 20 40 WICHITA FALLS TX 73 98 75 100 / 60 20 20 20 GAGE OK 63 100 69 87 / 10 10 20 40 PONCA CITY OK 66 97 72 87 / 10 10 20 50 DURANT OK 71 94 73 98 / 60 20 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 09/84/84
Hazardous weather outlook, Aug 14, 6:44 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT TUE AUG 14 2012
OKZ004>048-050>052-TXZ083>090-151100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
644 PM CDT TUE AUG 14 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED EARLIER THIS AFTERNOON
ACROSS PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. THESE
STORMS HAVE OCCASIONALLY PRODUCED STRONG WIND GUSTS AND FREQUENT
LIGHTNING. ANY STORM THAT DEVELOPS AND PERSISTS MAY QUICKLY BECOME
SEVERE WITH DAMAGING WINDS UP TO 65 TO 70 MPH. STORMS WILL GENERALLY
WEAKEN THROUGH TONIGHT AS UPPER FORCING SLIPS TO THE SOUTHEAST.
ADDITIONAL SHOWERS AND PERHAPS A STORM OR TWO WILL BE POSSIBLE
ACROSS NORTHERN AND CENTRAL OKLAHOMA...BUT NO SEVERE WEATHER IS
EXPECTED WITH THIS ACTIVITY.
PROBABILITY TABLE... VALID THROUGH 700 AM CDT WEDNESDAY AUG 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH SUNDAY ACROSS
PARTS OF THE AREA...WITH THE BEST CHANCES THURSDAY AND FRIDAY AS
A COLD FRONT MOVES THROUGH THE REGION. SOME OF THE STORMS WILL BE
STRONG TO SEVERE THIS WEEK.
OTHER HAZARDOUS WEATHER...
THE WILDFIRE DANGER WILL BE VERY HIGH WEDNESDAY...ESPECIALLY ACROSS
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...DUE TO HOT
TEMPERATURES...LOW HUMIDITIES...AND BREEZY SOUTH TO SOUTHWEST WINDS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED 5 AM
WEDNESDAY.
MBS/MAXWELL/30In the hours before
Special weather statement, Aug 14, 5:09 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT TUE AUG 14 2012
OKZ036-TXZ083-085-142245-
JACKSON OK-WILBARGER TX-HARDEMAN TX-
509 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JACKSON...
NORTHWESTERN WILBARGER AND SOUTHEASTERN HARDEMAN COUNTIES UNTIL
545 PM CDT...
AT 505 PM CDT...THUNDERSTORMS PRODUCING STRONG WIND GUSTS WERE ALONG
A LINE EXTENDING FROM DUKE...TO 5 MILES SOUTHEAST OF ELDORADO...TO 3
MILES SOUTHWEST OF QUANAH...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
REDUCED VISIBILITY DUE TO BLOWING DIRT...
LOCATIONS IMPACTED INCLUDE...
ALTUS...QUANAH...CHILLICOTHE...MEDICINE MOUND...OLUSTEE...DUKE...
ALTUS AIR FORCE BASE...AND ODELL.
LAT...LON 3443 9965 3469 9964 3466 9925 3439 9925
3411 9947 3421 9990
TIME...MOT...LOC 2205Z 277DEG 23KT 3466 9959 3442 9958 3425 9978
11Special weather statement, Aug 14, 5:14 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 514 PM CDT TUE AUG 14 2012 OKZ021-033-034-142245- HARMON OK-GREER OK-BECKHAM OK- 514 PM CDT TUE AUG 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARMON...WEST CENTRAL GREER AND WESTERN BECKHAM COUNTIES UNTIL 545 PM CDT... AT 510 PM CDT...A STRONG THUNDERSTORM WITH A HISTORY OF PRODUCING DAMAGING WINDS WAS LOCATED 5 MILES SOUTHWEST OF SHAMROCK...MOVING EAST AT 20 MPH. IF THIS STORM HOLDS TOGETHER...IT WILL LIKELY MOVE INTO FAR WESTERN BECKHAM AND HARMON COUNTIES IN THE NEXT HALF OUR. HAZARDS INCLUDE... POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... ERICK AND TEXOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3542 10000 3539 9978 3488 9988 3492 10000 TIME...MOT...LOC 2210Z 286DEG 19KT 3515 10029 AUSTIN
Special weather statement, Aug 14, 5:41 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT TUE AUG 14 2012
OKZ041-046-047-050>052-142330-
BRYAN OK-MARSHALL OK-JOHNSTON OK-LOVE OK-MURRAY OK-CARTER OK-
541 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN...MARSHALL...
SOUTHWESTERN JOHNSTON...EASTERN LOVE...SOUTHEASTERN MURRAY AND
EASTERN CARTER COUNTIES UNTIL 630 PM CDT...
AT 540 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES WEST OF SPRINGER TO LAKE MURRAY TO THACKERVILLE...
MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...MADILL...TISHOMINGO...MARIETTA...KINGSTON...
DICKSON...OAKLAND...MANNSVILLE...SPRINGER...RAVIA...THACKERVILLE...
MILL CREEK...DOUGHERTY...GENE AUTRY...WOODVILLE...OVERBROOK...LAKE
MURRAY...RUSSETT AND LEBANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3379 9720 3385 9717 3392 9722 3436 9732
3444 9680 3409 9655 3384 9662 3387 9662
3392 9666 3384 9670 3382 9676 3387 9680
3386 9688 3396 9691 3396 9699 3389 9698
3384 9704 3385 9709 3382 9705 3372 9714
TIME...MOT...LOC 2240Z 267DEG 21KT 3430 9720 3408 9704 3376 9712
AUSTINSpecial weather statement, Aug 14, 6:15 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 615 PM CDT TUE AUG 14 2012 OKZ033>036-150000- HARMON OK-GREER OK-KIOWA OK-JACKSON OK- 615 PM CDT TUE AUG 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARMON... SOUTHEASTERN GREER...SOUTHWESTERN KIOWA AND NORTHEASTERN JACKSON COUNTIES UNTIL 700 PM CDT... AT 610 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF MANGUM...MOVING EAST AT 45 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ALTUS...MANGUM...GRANITE...BLAIR...ROOSEVELT...MARTHA...FRIENDSHIP... WARREN...ALTUS AIR FORCE BASE...HESTER AND ALTUS-LUGERT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3501 9965 3493 9895 3459 9918 3476 9982 TIME...MOT...LOC 2310Z 287DEG 39KT 3492 9965 WR
Special weather statement, Aug 14, 6:31 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT TUE AUG 14 2012
OKZ051-052-150015-
BRYAN OK-MARSHALL OK-
631 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRYAN AND
SOUTHERN MARSHALL COUNTIES UNTIL 715 PM CDT...
AT 630 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES
SOUTHEAST OF WILLIS...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
DURANT...CALERA...COLBERT...BOKCHITO...ACHILLE...KEMP...HENDRIX...
WOODVILLE...ALBANY...BLUE...CARTWRIGHT...UTICA...WILLIS...LAKE
TEXOMA...MCBRIDE AND WADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKE TEXOMA GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3378 9643 3377 9650 3382 9653 3385 9663
3389 9659 3392 9666 3383 9672 3382 9676
3387 9680 3385 9685 3386 9688 3395 9688
3405 9615 3384 9606 3384 9615 3375 9618
3377 9629 3370 9632 3368 9635
TIME...MOT...LOC 2330Z 262DEG 30KT 3383 9679
WRSpecial weather statement, Aug 14, 6:59 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
659 PM CDT TUE AUG 14 2012
OKZ036-037-150045-
TILLMAN OK-JACKSON OK-
659 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TILLMAN AND
EASTERN JACKSON COUNTIES UNTIL 745 PM CDT...
AT 657 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE FROM BLAIR TO 3 MILES NORTHWEST OF
OLUSTEE...MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ALTUS...FREDERICK...TIPTON...BLAIR...OLUSTEE...DAVIDSON...MANITOU...
HEADRICK...ELMER...FRIENDSHIP...HUMPHREYS...ALTUS AIR FORCE BASE
AND HESS.
LAT...LON 3481 9931 3466 9909 3464 9910 3464 9905
3459 9899 3450 9884 3424 9908 3438 9925
3439 9927 3440 9926 3441 9931 3457 9952
TIME...MOT...LOC 2357Z 303DEG 27KT 3478 9928 3458 9948
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:47 PM CDT | Special Weather Statement | OUN | Bryan | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.